# SDR DALA2023102508765

- Difficulty date: October 25, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 85,812 hours, 11,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 3L ETIX LIGHT COVER FELL OFF.   RE-INSTALLED DOOR 3L EXIT LIGHT COVER. (4617040)
